# SDR USAA020220

- Difficulty date: May 23, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, FUSELAGE FRAME AT STATION 867 B/W STRINGER 8R AND 9R.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14A.  (M)
